LABORATOIRE J. A. DIEUDONNÉ



Billel Guelmame
Ph.D. in mathematics
University Côte d'Azur

Laboratory JAD
Inria Sophia Antipolis
Contact
Adress :
Laboratoire J.A.Dieudonné
UMR CNRS-UNS N°7351
Parc Valrose
06108 NICE Cedex 2
Phone number : +33(0)4 92 07 62 94
Mail : billel.guelmame@univ-cotedazur.fr
Research topics
  • Conservation laws
  • Hyperbolic partial differential equations
  • Shallow water equations
  • Education
  • 2017 - 2020: Ph.D. in mathematics. On a Hamiltonian regularisation and regularity of entropy solutions of some nonlinear hyperbolic equations , LJAD, University Côte d'Azur. Nice. Supervisors: Didier Clamond & Stéphane Junca.
  • 2016 - 2017: Master 2 in pure and applied mathematics, PDE analysis (rank 3/10). University Côte d'Azur. Nice.
  • 2015 - 2016: Master 1 in PDEs and applications (rank 1/25). University of Batna 2. Batna-Algeria.
  • Teaching
  • Bachelor 1, Analysis, 2018-2019, Nice-France
  • Bachelor 2, Mathematics for engineering, 2019-2020, Nice-France
  • Organized events
  • Colloquium of LJAD's Ph.D. students, Barcelonnette-France, May 2019
  • Journal papers
  • Bourdarias, C. Choudhury, A.P. Guelmame, B. and Junca, S. Entropy solutions in BVs for a class of triangular systems involving a transport equation,  Accepted in SIAM J. Math. Anal.,   hal-02895603
  • Ghoshal, S. Guelmame, B. Jana, A. and Junca, S. Optimal regularity for all time for entropy solutions of conservation laws in BVs, Nonlinear Differ. Equ. Appl. 27, 46 (2020),     hal-02495036  
  • Guelmame, B. Junca, S. and Clamond, D. Regularizing effect for conservation laws with a Lipschitz convex flux, Commun. Math. Sci. 17 (2019) 2223-2238,    hal-01943834
  • Preprints
  • Guelmame, B. On the blow-up scenario for some modified Serre–Green–Naghdi equations, hal-03264688
  • Guelmame, B. Clamond, D. and Junca, S. Local well-posedness of a Hamiltonian regularisation of the Saint-Venant system with uneven bottom, hal-02915262
  • Guelmame, B. Clamond, D. and Junca, S. Hamiltonian regularisation of the unidimensional barotropic Euler equations, hal-02907304
  • Guelmame, B. On a Hamiltonian regularization of scalar conservation laws, hal-02512810
  • Guelmame, B. Junca, S. Clamond, D. and Pego, R.L. Global weak solutions of a Hamiltonian regularised Burgers equation, hal-02478872



  •                                                                                                                                                                                                                            

       Copyright @ 2010 Laboratoire J.A. Dieudonné